# SDR VNAA202008049996

- Difficulty date: August 4, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N574NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15365
- Aircraft time: 12,448 hours, 11,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670333892
- Condition: Corroded
- Location: Bs 581
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE BAY FLOOR STRUCTURE AT FS 581, LBL 2.6 MACHINED BRACKET CORRODED.  LOCATED, DRILLED AND INSTALLED NEW MACHINED BRACKET IAW CRJ 900 SRM 51-40-11-001-001-A01.
